U.S. doctors online nowAsk doctors free
South Africa
A 32-year-old member asked:

Hi . female 32 years old. my gynae put me on staminogro 2 pills every night. its my 3rd night tonight. i wake up feeling very sick,nausea, headaches and no sleep at night. should i stop because it makes me feel really miserable?

1 doctor answer1 doctor weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Talk to your doctor: As a general rule you should stop a new supplement if it gives you symptoms like you describe. But talk to your doctor about it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.